I have started taking trazodone for sleep. The last three days I went from 50 mg to 75 mg to 100 mg last night. The last two nights I've wakened around 3 am with my heart racing and have been unable to get back to sleep. Pharmacist seems to think it is a side effect that may go away with time. Has anyone else experienced this? Anyone have side effects that subside after days/weeks?
Hello Cica. You might want to let your doctor know whats happening. Chest palpitations and rapid heart rate are considered to be very serious side effects to taking Trazodone. I'm not a doctor but I'd not take anymore of the drug untill you get a medical opinion or talk to another pharmacist for another opinion. Best of wishes,pledge
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 5 answers
Posted 10 May 2012 • 3 answers
Posted 30 Sep 2012 • 3 answers
Posted 3 Apr 2014 • 2 answers
Posted 8 Oct 2015 • 3 answers